# SDR DHL2005803519

- Difficulty date: November 21, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4772397U1
- Condition: Cracked
- Location: Bs 1766
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 038721: EMPENNAGE SPLICE FITTING CRACKED 1 INCH STA 1766.000 L-17 RT (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG. 1. REMOVED CRACKED SPLICE FITTING IAW SRM 51-1-21, SRM 51-3-0. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW SPLICE FITTING WITH FASTENERS IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
